Alert archive / Ohio / Small Craft Advisories in 2009

Small Craft Advisory 152, NWS Cleveland, OH

October 14, 2009

NWS Cleveland, OH issued this small craft advisory at Oct 14, 2009, 9:31 PM EDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2009, 9:31 PM EDT (01:31 UTC)
Expired
Oct 17, 2009, 3:34 PM EDT
In force
66 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WHUS71 KCLE 150131
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EDT WED OCT 14 2009

LEZ142>149-150945-
/O.NEW.KCLE.SC.Y.0152.091015T0131Z-091016T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
931 PM EDT WED OCT 14 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

EAST TO NORTHEAST WINDS OF 10 TO 20 KNOTS WILL OCCUR THROUGH
FRIDAY AFTERNOON AND PROBABLY INTO SATURDAY MORNING. THESE WINDS
WILL EVENTUALLY CAUSE WAVES OF 5 TO 8 FEET ON THE WEST END OF THE
LAKE. THE SMALL CRAFT ADVISORY MAY BE NEEDED TO BE EXPANDED INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
11 follow-up statements
692 
WHUS71 KCLE 150739
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EDT THU OCT 15 2009

LEZ142>149-151545-
/O.EXT.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 AM EDT THU OCT 15 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
SATURDAY. 

EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS AND UP TO 25 KNOTS AT
TIMES WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE
WAVES GENERALLY IN THE 4 TO 6 FOOT RANGE THOUGH UP TO 8 FOOT
LIKELY ESPECIALLY ON WEST END OF THE LAKE TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
130 
WHUS71 KCLE 151358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EDT THU OCT 15 2009

LEZ142>149-152200-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
958 AM EDT THU OCT 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS AND UP TO 25 KNOTS AT
TIMES WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE
WAVES GENERALLY IN THE 5 TO 7 FOOT RANGE THOUGH UP TO 8 FOOT WAVES
ARE LIKELY ESPECIALLY ON WEST END OF THE LAKE THIS AFTERNOON
THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
213 
WHUS71 KCLE 151930
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EDT THU OCT 15 2009

LEZ142>149-160330-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
330 PM EDT THU OCT 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH FRIDAY
NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 8 FOOT
RANGE.

LOW PRESSURE WILL MOVE NORTHEAST ALONG THE EAST COAST AND WORK
WITH HIGH PRESSURE TRYING TO BUILD SOUTHEAST INTO THE REGION. THE
TWO WEATHER FEATURES WILL PRODUCE THE GUSTY WINDS ON LAKE ERIE
THROUGH THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
309 
WHUS71 KCLE 160120
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT THU OCT 15 2009

LEZ142>149-160930-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
920 PM EDT THU OCT 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH FRIDAY
NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 8 FOOT
RANGE. WAVES COULD BE AS HIGH AS TEN FEET DURING THE EARLY MORNING
HOURS OF FRIDAY.

LOW PRESSURE WILL MOVE NORTHEAST ALONG THE EAST COAST AND WORK
WITH HIGH PRESSURE TRYING TO BUILD SOUTHEAST INTO THE REGION. THE
TWO WEATHER FEATURES WILL PRODUCE THE GUSTY WINDS ON LAKE ERIE
THROUGH THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
733 
WHUS71 KCLE 160828
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
428 AM EDT FRI OCT 16 2009

LEZ142>149-161630-
/O.EXT.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
428 AM EDT FRI OCT 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
SATURDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY
TONIGHT...THEN GRADUALLY DIMINISH TO 10 TO 20 KNOTS AND BECOME
NORTHERLY ON SATURDAY. THESE WINDS WILL CAUSE WAVES GENERALLY IN
THE 5 TO 9 FOOT RANGE TODAY...GRADUALLY SUBSIDING TO 3 TO 5 FEET
LATE TONIGHT AND SATURDAY BUT STILL ABOVE SMALL CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
783 
WHUS71 KCLE 161339
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EDT FRI OCT 16 2009

LEZ142>149-162145-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 AM EDT FRI OCT 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY
TONIGHT...THEN GRADUALLY DIMINISH TO 10 TO 20 KNOTS AND BECOME
NORTHERLY ON SATURDAY. THESE WINDS WILL CAUSE WAVES GENERALLY IN
THE 5 TO 9 FOOT RANGE THROUGH THIS AFTERNOON...GRADUALLY
SUBSIDING TO 3 TO 5 FEET LATE TONIGHT AND SATURDAY BUT STILL 
ABOVE SMALL CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
856 
WHUS71 KCLE 161936
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT FRI OCT 16 2009

LEZ142>149-170345-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
336 PM EDT FRI OCT 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY
TONIGHT...THEN GRADUALLY DIMINISH TO 15 TO 20 KNOTS AND BECOME
NORTH TO NORTHEAST ON SATURDAY. THESE WINDS WILL CAUSE WAVES
GENERALLY IN THE 6 TO 8 FOOT RANGE EARLY TONIGHT...GRADUALLY
SUBSIDING TO 3 TO 5 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
060 
WHUS71 KCLE 170121
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EDT FRI OCT 16 2009

LEZ142>149-170930-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
921 PM EDT FRI OCT 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS ON LAKE ERIE UNTIL LATE SATURDAY WHEN WINDS SHOULD
DIMINISH SOME WHILE TURNING MORE NORTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
655 
WHUS71 KCLE 170719
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 AM EDT SAT OCT 17 2009

LEZ142>149-171530-
/O.EXT.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 AM EDT SAT OCT 17 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. 

NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP WAVES IN THE 3 TO 5
FOOT RANGE THROUGH SATURDAY AND SATURDAY NIGHT. WINDS AND WAVES
WILL BEGIN TO SUBSIDE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO
PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
954 
WHUS71 KCLE 171423
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 AM EDT SAT OCT 17 2009

LEZ142>149-172230-
/O.CON.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1023 AM EDT SAT OCT 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. 

NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP WAVES IN THE 3 TO
5 FOOT RANGE THROUGH SATURDAY AND SATURDAY NIGHT. WINDS AND WAVES
WILL BEGIN TO SUBSIDE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS
THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
487 
WHUS71 KCLE 171934
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT SAT OCT 17 2009


LEZ142>149-172045-
/O.CAN.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EDT SAT OCT 17 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES OVER LAKE ERIE HAVE DIMINISHED AND WILL CONTINUE TO
DO SO AS HIGH PRESSURE BUILDS OVER THE LAKE INTO SUNDAY.




$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 8:23 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Oct 14, 8:23 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
823 PM EDT WED OCT 14 2009

.SYNOPSIS...
LOW PRESSURE WAS OVER THE TENNESSEE VALLEY WITH AN INVERTED
TROUGH OF LOW PRESSURE NORTH INTO THE OHIO VALLEY. THE LOW AND
INVERTED TROUGH WILL EVENTUALLY WEAKEN BUT IT WILL TAKE SEVERAL
DAYS AS AN UPPER LOW AND TROUGH DEVELOPS ALOFT OVER THE OHIO
VALLEY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NO REAL CHANGE TO THE FORECAST. WITH PRECIP MOVING ACROSS CENTRAL
OHIO REMOVED TIMING OF POPS MOST LOCATIONS.

AS OF MID AFTERNOON NOT MUCH MEASURABLE RAIN UPSTREAM ANYMORE. BEST
CHANCE FOR ANY MEASURABLE RAIN DURING THE EARLY EVENING WOULD BE
ACROSS THE ROUTE 30 CORRIDOR AND SOUTH. WILL MENTION A CHANCE FOR A
LINGERING SHOWER/SPRINKLE/DRIZZLE ELSEWHERE EXCEPT DRY NORTHEAST
OF CLEVELAND. SOME REVERSE LAKE EFFECT LIGHT RAIN/DRIZZLE POSSIBLE
BETWEEN PORT CLINTON AND AVON OVERNIGHT...ELSEWHERE EVERYONE
SHOULD BE RAIN FREE FOR A WHILE. THE NEXT SHORT WAVE OVER THE HIGH
PLAINS SEEMS TO BE TAKING A VERY SIMILAR TRACK AS THE ONE TODAY.
EXPECT THE SURFACE LOW PRESSURE/INVERTED TROUGH TO ESSENTIALLY
REDEVELOP ON THURSDAY AS THE SHORT WAVE TRACKS ACROSS THE
MIDWEST. RAIN WILL LIKELY REDEVELOP ACROSS NORTHWEST AND CENTRAL
OHIO BY DAYBREAK ALTHOUGH I THINK SOME OF THE MODELS ARE TOO FAST
BRINGING THE RAIN ACROSS NORTHEAST OH AND NORTHWEST PA LATE
TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
SERIES OF SHORT WAVES WILL CONTINUE AS THE TROUGH ALOFT BROADENS AND
DEEPENS. THE LOW PRESSURE/INVERTED TROUGH WILL REDEVELOP THURSDAY AS
THE NEXT SHORT WAVE TRACKS ACROSS THE MIDWEST. RAIN WILL LIKELY
SPREAD A LITTLE FARTHER NORTH AND EAST ON THURSDAY THAN TODAY AS
HEIGHTS FALL AND A BETTER BAROCLINIC LEAF/MOISTURE SHIELD IS LIKELY
TO DEVELOP. NEXT SHORT WAVE APPEARS ON TRACK FOR LATER THURSDAY
NIGHT INTO FRIDAY AND ALL MODELS CLOSE OFF A WEAK UPPER LOW ALMOST
OVERHEAD. ANOTHER ROUND OF RAIN IS LIKELY. MODELS INDICATE THE
BOUNDARY LAYER IS TOO WARM FOR SNOW BUT WITH THE UPPER LOW CLOSING
OFF SOME WET SNOW/SLEET IS CERTAINLY POSSIBLE OVER THE HIGHER
TERRAIN. WILL JUST MENTION THE SNOW AT NIGHT AT THIS TIME ALTHOUGH
WITH ENOUGH UPWARD MOTION WE COULD MIX SOME SNOW/SLEET DURING THE
DAY. THE GROUND IS WARM AND PRECIPITATION AMOUNTS APPEAR TO BE
RELATIVELY LIGHT SO IT IS TOO EARLY TO TRY TO PIN DOWN ANY CHANCE
FOR ANY SNOW ACCUMULATION...THE RISK APPEARS LOW AT THIS
POINT...ESPECIALLY IN OHIO. INLAND NORTHWEST PENNSYLVANIA OVER THE
HIGHER TERRAIN MIGHT HAVE THE BEST CHANCE BEFORE THE EVENT WINDS
DOWN.

NEXT SHORT WAVE MAY DIVE WELL SOUTH OF THE AREA OVER THE WEEKEND BUT
WITH THE TROUGH ALOFT AND A MOIST NORTH TO NORTHEAST FLOW IT MAY BE
HARD TO SHAKE THE CLOUDS/RAIN/DRIZZLE. I THINK WE WILL SEE SOME
IMPROVEMENT OVER THE WEEKEND ACROSS NORTHWEST OHIO BUT NOT PREPARED
TO PROMISE ANYTHING FARTHER EAST YET. MIN TEMPS AWAY FROM THE LAKE
WILL LIKELY GET NEAR FREEZING AND BELOW FREEZING IF GET SOME
CLEARING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS REMAIN ON TRACK FOR LINGERING MOISTURE TO BE HANGING OVER THE
SNOWBELT FOR POSSIBLE LAKE EFFECT SHSN/RA SUN MORNING THEN HIGH
PRESSURE MOVING IN FROM THE WEST SHOULD DRY THINGS OUT BY AFTERNOON.
LATEST GFS ACTUALLY BACKS PRECIP BACK WEST INTO THE SNOWBELT SUN
NIGHT BUT WILL WAIT TO SEE ANOTHER MODEL RUN OR TWO TO LOOK FOR MORE
CONSISTENCY IN THIS BEFORE PUTTING IN ENOUGH OF A CHANCE TO SHOW UP
IN THE FORECAST. FOR NOW EXPECT RIDGING AND DRY WX ON MONDAY.
BACKDOOR COLD FRONT STILL SHOWN DROPPING S TO JUST N OF LAKE ERIE
LATE MON NIGHT WILL PUT SLIGHT CHANCE IN THE NORTH BACK IN THE
FORECAST FOR TUE AND WED.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
AN INVERTED TROF WILL BE DEVELOPING OVERNIGHT AND INTO THURSDAY. A EAST
TO NORTHEAST FLOW WILL CAUSE MVFR CEILINGS IN THE TOL AREA. MVFR
CONDITIONS WILL BE DEVELOPING ELSEWHERE OVERNIGHT JUST BEFORE AND
IN THE RAIN. THE RAIN WILL GET SOME HELP FROM THE LEFT ENTRANCE
REGION OF THE JET. ONCE THE RAIN GETS GOING IFR CONDITIONS WILL BE
DEVELOPING IN CEILINGS AND VISIBILITIES. THE BIG QUESTION IS WHEN
WILL THE IFR GO BACK TO MVFR. THE GFS MODEL IS MORE
PESSIMISTIC. CONDITIONS MAY TRY TO CREEP TO MVFR THURSDAY
NIGHT...THIS WILL HAVE TO BE MONITORED. PRECIPITATION TYPE WILL
BE AN ISSUE EXTREME EAST LATE THURSDAY EVENING.

.OUTLOOK...MVFR CONDITIONS POSSIBLE IN CLOUDS AND OR PRECIPITATION
THU NIGHT THROUGH SATURDAY AND SAT NIGHT SNOWBELT.

&&

.MARINE...
SMALL CRAFT ADVISORY WAS CANCELLED THIS MORNING AND WILL LIKELY BE
NEEDED AGAIN LATE TONIGHT OR TOWARD SUNRISE TOMORROW MORNING.  THE
COMBINATION OF HIGH PRESSURE BUILDING SOUTH AND A SERIES OF LOW
PRESSURE SYSTEMS MOVING NORTHEAST ALONG THE EAST COAST WILL HELP TO
TIGHTEN GRADIENT OVER THE LAKE THE NEXT SEVERAL DAYS.

ONCE SMALL CRAFT ADVISORY GOES UP...IT WILL GO INTO ETERNAL MODE AND
LAST ALL THE WAY INTO THE MIDDLE OF THE DAY SATURDAY WHEN WINDS
FINALLY DIMINISH.  THE SECOND HALF OF SATURDAY THROUGH MONDAY LOOKS
GOOD WITH WAVES HANGING AROUND 2 TO 4 FEET THROUGH THE WEEKEND INTO
NEXT WEEK. NO MAJOR STORMS ON THE HORIZON AT THIS POINT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...DJB/KOSARIK
SHORT TERM...ABE/KOSARIK
LONG TERM...ADAMS
AVIATION...KIELTYKA
MARINE...LOMBARDY
Hazardous weather outlook, Oct 14, 4:24 AM EDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
424 AM EDT WED OCT 14 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150830-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
424 AM EDT WED OCT 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-150830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
424 AM EDT WED OCT 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.